# SDR SCNA20250314075

- Difficulty date: March 13, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 67,850 hours, 30,448 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORK ORDER 93947 NR00001: TCC: INSPECT FLIGHT DECK DOOR FOR “RUBBING” ON HEADER AND POST DUE TO UNKNOWN IF DOOR IS DIFFICULT TO OPEN DUE TO DRAGGING OR SOME OTHER REASON. REFERENCE AMM 52-51-00400-801 FIG. 401 SHEET 2 FOR CLEARANCES TO HEADER AND POST. ADJUST IF NEEDED. ALSO, REFERENCE CMM 52-51-01 PAGE 1013. - - RESOLUTION: REMOVED AND REPLACED FD DOOR ELECTRIC STRIKE ASSY REF CMM 52-51-01 OPS CHECK GOOD
